Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Khuram Ali Khan"" wg kryterium: Autor


Tytuł :
Some inequalities for Csiszár divergence via theory of time scales
Autorzy :
Iqrar Ansari
Khuram Ali Khan
Ammara Nosheen
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Csiszár divergence
Time scales calculus
Quantum calculus
Convex function
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-21 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/f781c6e846544af990812d42f1fb3e40
Czasopismo naukowe
Tytuł :
Difference equations related to majorization theorems via Montgomery identity and Green’s functions with application to the Shannon entropy
Autorzy :
Nouman Siddique
Muhammad Imran
Khuram Ali Khan
Josip Pečarić
Pokaż więcej
Temat :
Majorization inequality
Fuchs’s theorem
Montgomery identity
New Green’s functions
Čebyšev functional
Csiszár f-divergence
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-16 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-02884-7; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/37f162a0e4f44e958295bff740069bfd
Czasopismo naukowe
Tytuł :
Majorization inequalities via Green functions and Fink’s identity with applications to Shannon entropy
Autorzy :
Nouman Siddique
Muhammad Imran
Khuram Ali Khan
Josip Pečarić
Pokaż więcej
Temat :
Majorization inequailty
Fink’s identity
New Green functions
n-convex functions
Čebyšev functional
Csiszár f-divergence
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02455-0; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/8cfdb46ab5b748f3ba2fa1ba9b1a3337
Czasopismo naukowe
Tytuł :
New generalized fractional versions of Hadamard and Fejér inequalities for harmonically convex functions
Autorzy :
Xiaoli Qiang
Ghulam Farid
Muhammad Yussouf
Khuram Ali Khan
Atiq Ur Rahman
Pokaż więcej
Temat :
Harmonically convex function
Hadamard inequality
Fejér–Hadamard inequality
Mittag-Leffler function
Fractional integral operators
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-13 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02457-y; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/e06ef944c2d84bfa9e635a448ae82097
Czasopismo naukowe
Tytuł :
Estimation of f-divergence and Shannon entropy by using Levinson type inequalities for higher order convex functions via Hermite interpolating polynomial
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Information theory
Levinson’s Inequality
Convex functions
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-16 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02403-y; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/4df7a17c2f7846b5ae9b3252bba82f28
Czasopismo naukowe
Tytuł :
Shannon type inequalities via time scales theory
Autorzy :
Iqrar Ansari
Khuram Ali Khan
Ammara Nosheen
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Shannon entropy
Time scale calculus
Convex function
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-02587-z; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/5532b31492294303b989a38478aecd81
Czasopismo naukowe
Tytuł :
Estimation of f-divergence and Shannon entropy by Levinson type inequalities via new Green’s functions and Lidstone polynomial
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Information theory
Levinson’s inequality
Lidstone interpolating polynomial
Green’s functions
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-15 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/e7b78cd1b9864c179461d29b8df250a5
Czasopismo naukowe
Tytuł :
Levinson type inequalities for higher order convex functions via Abel–Gontscharoff interpolation
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
m-convex function
Levinson’s inequality
Green functions
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2019, Iss 1, Pp 1-13 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-019-2360-5; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/0454e5b7d9fd4a0b9d24b9e818650723
Czasopismo naukowe
Tytuł :
Estimation of Different Entropies via Taylor One Point and Taylor Two Points Interpolations Using Jensen Type Functionals
Autorzy :
Tasadduq Niaz
Khuram Ali Khan
Dilda Pecaric
Josip Pecaric
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 5, Pp 686-710 (2019)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/1961; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/54784a69346e47f8bdb98db1d424c947
Czasopismo naukowe
Tytuł :
Estimation of Different Entropies via Taylor One Point and Taylor Two Points Interpolations Using Jensen Type Functionals
Autorzy :
Tasadduq Niaz
Khuram Ali Khan
Dilda Pecaric
Josip Pecaric
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 5, Pp 686-710 (2019)
Opis pliku :
electronic resource
Relacje :
http://www.etamaths.com/index.php/ijaa/article/view/1961; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/07e5987952dd482289d84a888fffaa5d
Czasopismo naukowe
Tytuł :
Bivariate Montgomery identity for alpha diamond integrals
Autorzy :
Masud Ahmad
Khalid Mahmood Awan
Shehzad Hameed
Khuram Ali Khan
Ammara Nosheen
Pokaż więcej
Temat :
Time scales
Montgomery identity
Delta integrals
Nabla integrals
Alpha diamond integrals
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2019, Iss 1, Pp 1-13 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-019-2254-6; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/5e182d300acd402999fd2a7d1ac9345d
Czasopismo naukowe
Tytuł :
Generalization of the Levinson inequality with applications to information theory
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Levinson’s inequality
Information theory
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-18 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-019-2186-4; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/11998a28c2ec4bc793bdcb7a8495ab20
Czasopismo naukowe
Tytuł :
RETRACTED ARTICLE: Generalization of the Levinson inequality with applications to information theory
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Ðilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Levinson’s inequality
Information theory
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-19 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-019-2166-8; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/d608ff228296498a93f93fae81eb0946
Czasopismo naukowe
Tytuł :
Retraction Note: Generalization of the Levinson inequality with applications to information theory
Autorzy :
Muhammad Adeel
Khuram Ali Khan
Đilda Pečarić
Josip Pečarić
Pokaż więcej
Temat :
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-1 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02408-7; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/cd9aba0186934a7bbcbe36c03125ff43
Czasopismo naukowe
Tytuł :
Hardy-Copson Type Inequalities on Time Scales for the Functions of “n” Independent Variables
Autorzy :
M. Shahzad Ashraf
Khuram Ali Khan
Ammara Nosheen
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 2, Pp 244-259 (2019)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/1776; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/c88d59eb12404e7f9060c406a40e1ca3
Czasopismo naukowe
Tytuł :
Hardy-Copson Type Inequalities on Time Scales for the Functions of “n” Independent Variables
Autorzy :
M. Shahzad Ashraf
Khuram Ali Khan
Ammara Nosheen
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 2, Pp 244-259 (2019)
Opis pliku :
electronic resource
Relacje :
http://www.etamaths.com/index.php/ijaa/article/view/1776; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/a6aebb13135d443795a0714d01992339
Czasopismo naukowe
Tytuł :
Refinement of Jensen’s inequality and estimation of f- and Rényi divergence via Montgomery identity
Autorzy :
Khuram Ali Khan
Tasadduq Niaz
Ðilda Pec̆arić
Josip Pec̆arić
Pokaż więcej
Temat :
m-convex function
Jensen’s inequality
f- and Rényi divergence
Montgomery identity
Entropy
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2018, Iss 1, Pp 1-22 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-018-1902-9; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/f13a1074612d418eacbac522cb5012d0
Czasopismo naukowe
Tytuł :
On generalization of refinement of Jensen’s inequality using Fink’s identity and Abel-Gontscharoff Green function
Autorzy :
Tasadduq Niaz
Khuram Ali Khan
Josip Pečarić
Pokaż więcej
Temat :
convex function
Jensen’s inequality
Fink’s identity
Abel-Gontscharoff interpolating polynomial
Green function for ‘two-point right focal’ problem
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2017, Iss 1, Pp 1-12 (2017)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-017-1521-x; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/9424ea5be9c44411b8bd28863018f9ae
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies